# SDR 98ZZZX2443

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6699U
- Make and model: Mooney M20C
- Aircraft serial: 2426
- System (JASC): 2720 · Rudder Control System
- Part: Interconnect
- Part number: 7150
- Condition: Failed
- Location: Rudder Horn
- Part time: 2,643 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWNER REPORTED VIOLENT NOSEWHEEL SHIMMY ON LANDING ROLL-OUT.  INSPECTION REVEALED RUDDER HORN INTERCONNECT, PN 7150, BROKE AT WELD.  RESULTANT DAMAGE TO UPPER GEAR STRUCTURE, P/N 5074, WAS NOTED.  INSPECTION OF SUBJECT WELD REVEALED THE EVIDENCE OF A PRE-EXISTING CRACK.  SUGGEST RECURRING NDT INSPECTION OF OLD STYLE HORNS FOR CRACKS.
